# SDR IPXA2021112376287

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 31,688 hours, 21,054 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Loose
- Location: Flap Transmitter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  LANDED W/OUT INCIDENT,  NO HAZMAT.  TRAILING EDGE TE FLAP ASSY EICAS MESSAGE DISPLAYED FL 400 POS IND. DISPLAYED UP POSITION.PERFORMED FSEU BITE PROCEDURE PER FIM 27-51-00-815-805 FOUND MSG 221 CHECKED RT FLAP POS. XMITR FOUND LOOSE CANNON PLUG, RECONNECTED CANNON PLUG, ACCOMPLISHED FIM 27-51-00-815-814 FSEU DISPLAYED & OPERATED FLAP/SLAT THROUGH 5 CYCLES NO DISCREPANCIES NOTED. OPS CK GOOD, NO PREVIOUS HISTORY, A/C OK TO CONTINUE.
